## **AGENDA**

## East Oakland AB 617 Community Steering Committee Meeting

Thursday, March 9th, 2023, 6:00 pm to 8:00 pm PDT Virtual Facilitator: Aiyahnna Johnson and Charles Reed

Note-taker: Amy Chu

Co-Chairs: Aiyahnna Johnson and Charles Reed CBE: Communities for a Better Environment

Air District: Bay Area Air Quality Management District

Location: Virtual Zoom Meeting <a href="https://us06web.zoom.us/j/85787941453">https://us06web.zoom.us/j/85787941453</a>

## Website with Meeting Materials and Meeting Video Recording:

https://www.baaqmd.gov/community-health/community-health-protection-program/east-oakland-community-emissions-reduction-plan

Time	Topic
6:00 pm	<ul> <li>Welcome, Interpretation, Agenda (10 mins; 6:00-6:09 PM)</li> <li>Interpretation and Welcome (5 mins)</li> <li>Initial Meeting Agreement (5 mins)</li> </ul>
6:10 pm	Charter Overview and Potential Vote (60 mins; 6:10-7:09PM)
7:00 pm	<b>Short Break</b> (5 mins; 7:10-7:14 PM)
7:05 pm	Initial Community Vision Workshop (30 mins; 7:15-7:44 PM)
7:40 pm	East Oakland EJ Announcements and Updates (10 mins; 7:45-7:54 PM)
7:55pm	Next steps and Close out (5 mins; 7:55-8:00 PM)